# SDR SWAA2018111426769

- Difficulty date: October 10, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 61,759 hours, 36,101 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 114A1001
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD AT FLAP LOWER SURFACE DELAMINATED ON AFT INBOARD CORNER.  REPAIRED AFT FLAP PER WO.
